I go to a community clinic and only get to see a nurse practitioner. She is concerned that I am not responding to her "normal" regime and is sending me to a endo doctor. Over the last 3 months she has put me on Metformine/glyburide (1 a day), Metformine EX Release/Glyburide (2 a day), Glyburide only (4 a day), Glyburide/Actos, now Actos and Levimir Insulin (40 units as of now). Three months ago I started out with neurapathy on my feet. Now the tops of my thighs are burning too. I'm up to 1800 mg. of neurontin a day and lots of icy hot gel to take the burn out. My BG this week are in the 200's fasting and 400's in the evening. They seem to be getting higher the more insulin I take. Can that be possible? I have felt terrible the past few months. I'm truly hoping this new doctor can shed some light on what is going on with me! I'm eating on the light side and have put on 10 pounds over the last two months. Anyone have any thoughts!
Next Discussion: Should A Person With Diabetes Be Treated Different? »